# SDR VNAA20250320049

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 379.00 CORRODED BETWEEN STR 22R AND 23R     REMOVED FS 379 FRAME SECTOR IAW CRJ 700 SRM 51-42-06-001-001-A01 & CRJ 700 SRM 51-42-21-001-001-A01. INSTALLED NEW FRAME SECTOR PN# SH670-32118-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 & CRJ 700 SRM 51-42-21-001-001-A01.
